# SDR CALA2022110403048

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: R-2 Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAIBN R-2 DOOR SILL FWD CORNER FITTINGS HAS SPOTS OF CORROSION. GENERATED AT HAECO LCQ PER NR 9292511 (42551) BY  {A3NB-53-3-6185} REMOVED AND REPLACED FWD CORNER FITTING ON R2 DOOR SILL IAW A319 SRM 51-42-11/001. ACP BY V061673 INSP BY
